Browse Title Index


 
Issue Title
 
Volume 19, Number 2, June 2014 EXISTENCE RESULTS FOR NEUTRAL FRACTIONAL INTEGRODIFFERENTIAL EQUATIONS WITH FRACTIONAL INTEGRAL BOUNDARY CONDITIONS Abstract   PDF
K. Shri Akiladevi, K. Balachandran, J. K. Kim
 
Volume 25, Number 2, June 2020 EXISTENCE RESULTS FOR NEW GENERALIZED MIXED EQUILIBRIUM AND FIXED POINT PROBLEMS IN BANACH SPACES Abstract   PDF
Olawale Kazeem Oyewole, Oluwatosin Temitope Mewomo
 
Volume 28, Number 4, December 2023 EXISTENCE RESULTS FOR p-LAPLACIAN PROBLEMS INVOLVING SINGULAR CYLINDRICAL POTENTIAL Abstract   PDF
Zeid Ibrahim Almuhiameed
 
Volume 9, Number 3, September 2004 EXISTENCE RESULTS FOR SEMILINEAR EVOLUTION EQUATIONS INVOLVING MEASURES Abstract   PDF
Gabriela A. Grosu
 
Volume 13, Number 4, December 2008 EXISTENCE RESULTS ON BEST PROXIMITY PAIR IN METRIZABLE TOPOLOGICAL VECTOR SPACES Abstract   PDF
Hemant Kumar Nashine
 
Volume 25, Number 2, June 2020 EXISTENCE THEOREM OF A FIXED POINT FOR ASYMPTOTICALLY NONEXPANSIVE NONSELF MAPPING IN CAT(0) SPACES Abstract   PDF
Kyung Soo Kim
 
Volume 25, Number 1, March 2020 EXISTENCE THEOREMS FOR THE GENERALIZED RELAXED PSEUDOMONOTONE VARIATIONAL INEQUALITIES Abstract   PDF
Jong Kyu Kim, Aadil Hussain Dar, . Salahuddin
 
Volume 6, Number 1, June 2001 EXISTENCE THEOREMS OF GENERALIZED QUASI- AND BI-QUASI-VARIATIONAL INEQUALITIES FOR QUASI- AND BI-QUASI-MONOTONE OPERATORS WITH APPLICATIONS IN NON-COMPACT SETTINGS AND MINIMIZATION PROBLEMS Abstract   PDF
MOHAMMAD S.R. CHOWDHURY, E. TARAFDAR
 
Volume 11, Number 2, June 2006 EXISTENCE THEORY FOR FIRST ORDER FUNCTIONAL RANDOM DIFFERENTIAL EQUATIONS Abstract   PDF
B.C. Dhage
 
Volume 19, Number 2, June 2014 EXPANDING THE APPLICABILITY OF LAVRENTIEV REGULARIZATION METHODS FOR ILL-POSED EQUATIONS UNDER GENERAL SOURCE CONDITION Abstract   PDF
Ioannis K. Argyros, Santhosh George
 
Volume 22, Number 1, March 2017 EXPANDING THE APPLICABILITY OF THE GAUSS-NEWTON METHOD FOR CONVEX OPTIMIZATION UNDER RESTRICTED CONVERGENCE DOMAINS AND MAJORANT CONDITIONS Abstract   PDF
Ioannis K. Argyros, Santhosh George
 
Volume 21, Number 4, December 2016 EXPANDING THE APPLICABILITY OF THE SHADOWING LEMMA FOR OPERATORS WITH CHAOTIC BEHAVIOR USING RESTRICTED CONVERGENCE DOMAINS Abstract   PDF
Ioannis K. Argyros, Santhosh George
 
Volume 21, Number 4, December 2016 EXPLICIT ITERATIVE ALGORITHM FOR SOLVING SPLIT VARIATIONAL INCLUSION AND FIXED POINT PROBLEM FOR THE INFINITE FAMILY OF NONEXPANSIVE OPERATORS Abstract   PDF
Cuijie Zhang, Zhihui Xu
 
Volume 25, Number 4, December 2020 EXPLICIT ITERATIVE METHODS FOR MAXIMAL MONOTONE OPERATORS IN HILBERT SPACES Abstract   PDF
Nguyen T. T. Thuy, Pham T. T. Hoai, Nguyen T. T. Hoa
 
Volume 22, Number 3, September 2017 EXSISTENCE RESULTS FOR FRACTIONAL INTEGRODIFFERENTIAL EQUATIONS Abstract   PDF
B. Kamalapriya, K. Balachandran, N. Annapoorani
 
Volume 23, Number 4, December 2018 EXTENDED GENERAL VARIATIONAL INEQUALITY FOR RELAXED COCOERCIVE MAPPINGS IN HILBERT SPACES Abstract   PDF
Kyung Soo Kim
 
Volume 16, Number 2, June 2011 EXTENDING THE APPLICABILITY OF A SECANT-TYPE METHOD OF ORDER TWO USING RECURRENT FUNCTIONS Abstract   PDF
Ioannis K. Argyros, Sa{\"i}d Hilout
 
Volume 25, Number 3, September 2020 EXTENSION OF EGERVÀRY THEOREM ON OPTIMAL SOLUTION OF ASSIGNMENT PROBLEM: LOGICAL APPROACH Abstract   PDF
Susanta Kumar Mohanta, Prasanta Kumar Das
 
Volume 10, Number 5, December 2005 (Special Issue) EXTENSION OF SANTILLI'S ISOTOPIES TO NON-INJECTIVE ISOALGEBRAS Abstract   PDF
R.M. Falcon, J. Nunez, J. Nunez
 
Volume 18, Number 4, December 2013 EXTENSION OF SOME WELL-KNOWN POLYNOMIAL INEQUALITIES Abstract   PDF
Irshad Ahmad, A. Liman, W. M. Shah
 
Volume 28, Number 3, September 2023 EXTENSIONS OF ORDERED FIXED POINT THEOREMS Abstract   PDF
Sehie Park
 
Volume 22, Number 4, December 2017 EXTRAGRADIENT METHODS FOR GENERALIZED MIXED EQUILIBRIUM PROBLEMS AND FIXED POINT PROBLEMS IN HILBERT SPACES Abstract   PDF
Jong Kyu Kim, . Salahuddin
 
Volume 25, Number 4, December 2020 EXTREME POINTS OF A NEW CLASS OF HARMONIC MULTIVALENT FUNCTIONS DEFINED BY GENERALIZED DERIVATIVE OPERATOR INVOLVING METTAG-LEFFLER FUNCTION Abstract   PDF
Aqeel Ketab Al-khafaji
 
Volume 16, Number 2, June 2011 FAN'S MINIMAX INEQUALITY IN MG-CONVEX SPACES Abstract   PDF
M.R. Delavar, S.A. Mohammadzadeh, M. Roohi
 
Volume 23, Number 1, March 2018 FAN-BROWDER TYPE FIXED POINT THEOREMS AND APPLICATIONS IN HADAMARD MANIFOLDS Abstract   PDF
Won Kyu Kim
 
451 - 475 of 1345 Items << < 14 15 16 17 18 19 20 21 22 23 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)

(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea